# SDR UALA2012032301849

- Difficulty date: March 21, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 59,857 hours, 22,359 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part serial: 4612
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RADIO TRANSMIT BROKEN-UNINTELLIGIBLE MULTIPLE FREQS AND MICS.  NEEDS VHF TRANSCEIVER.  SWAPPED POSITION 2 WITH POSITION 3, NOW VHF-1 NORMAL.  VHF-2 S-N 3393, VHF-3 S-N 3623, VHF-1 S-N 4612.  VHF FAULT SEEMS TO BE VOICE TRANSMISSION PROBLEM ONLY, ACARS DATA FUNCTIONS ARE OPERATING NORMAL AT THIS TIME.  ANY FUNCTION THAT CAN BE USED, MAY BE USED.
